Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lower back pain, tingling sensation in leg, foot. Done MRI. What could be the reason, treatment?

Hi doctor, I have pain in my lower back started before 5 years when i was driving for 4 hours daily. for last 2 years i was sitting and working on my lab top for 5 to 6 hours daily but driving very less as my profession is architect, and since that my back pain became little worse. before 40 days when I started one exercise I felt pain different than usual. After visiting the doctor and taking MRI , the report stated that 1- narrowing of L4-L5 disc space 2- local indentation at l4-l5, L 6/51 and T2 3- bilateral incomplete (obleiation? ) and nerve roots at l4-l5 ( the word is not readable) 4- intact at nerve roots 5- intact spinal canal now i feel some back pain and tingling in my leg and foot could you please advise me on what is my disease and what is the treatment? age 44 years , w; 90 kg , h; 176 cm ,sex; male , no previous back problems other than this many thanks
Asked On : Wed, 2 May 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear pt hello really want help you

First of all you need to do
Avoid wt lifting
Reduce wt to 80 kg
Bed rest

Tab nise 100 mg for muscle relaxant
Tab inflammatix 100 mg three time daily
Tab mecomin once saily for nerve repair

Physio legs and back
All for 2weeks

If any query u may ask
Thanks and accept my answer


Dr muhammad akbar

Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor